Review: could Lortab cause Rash (Rashes)?
Summary: Rash is found among people who take Lortab, especially for people who are female, 60+ old, have been taking the drug for 5 - 10 years, also take medication Zometa, and have Pain.
We study 15,754 people who have side effects while taking Lortab from FDA and social media. Among them, 892 have Rash. Find out below who they are, when they have Rash and more.
You are not alone: join a mobile support group for people who take Lortab and have Rash >>>
Lortab has active ingredients of acetaminophen; hydrocodone bitartrate. It is often used in pain. (latest outcomes from 17,009 Lortab users)
Rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, osteoporosis, depression. (latest reports from 150,999 Rash patients)
On Jan, 28, 2015: 15,752 people reported to have side effects when taking Lortab. Among them, 892 people (5.66%) have Rash.
Time on Lortab when people have Rash * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Rash when taking Lortab * :
Age of people who have Rash when taking Lortab * :
Severity of Rash when taking Lortab ** :
|least||moderate||severe||most severe |
How people recovered from Rash ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Pain (225 people, 25.22%)
- Multiple myeloma (71 people, 7.96%)
- Depression (63 people, 7.06%)
- Hypertension (60 people, 6.73%)
- Arthritis (57 people, 6.39%)
Top co-used drugs for these people * :
- Zometa (293 people, 32.85%)
- Ambien (233 people, 26.12%)
- Aredia (226 people, 25.34%)
- Coumadin (208 people, 23.32%)
- Levaquin (206 people, 23.09%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Rash while taking Lortab?
You are not alone! Join a mobile support group:
- support group for people who take Lortab and have Rash
- support group for people who take Lortab
- support group for people who have Rash
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- What drug helped most to get rid of rash?
Antihistamines did not help my itchy rash from this drug. What else can I use or get from my doctor?
- Can you take norco while taking garcinia cambogia?
Is it ok to take garcinia cambogia while taking norco?
- How long does redness last after picato?
After 3 and a half weeks, I still have a huge red splotch on my face where I applied picato gel according to directions from my dermatologist. I'm very worried that it will be permanent. I had a huge water filled blister the morning after my first application of the gel. I used it two more times as directed. After a week, some of the redness was going away but I've seen no more improvement in the past two weeks. I'm still scaley, rough and red.
Has anyone else experience this? I went by the doctors office the first morning and was told it was as expected. I've called back and been told not to worry. I see the dr in two more weeks, but for now, I'm quite upset that permanent damage has been done. I was not warned at all that this could happen. The photos in the medication packaging led me to believe that in 3 weeks, all redness would be gone. Info needed for sure. Please let me know. Thanks
- What could be causing eye pain and headacne and bright glaring light on the right side only?
Senitive to light, can't spend long on computer or cell phone. Diagnosed with anklylosing spondylosis
- I used coartem and developed redish all over my body. can coartem cause rashes
i developed rashes which is itching me after using coartem for three days. also having sensation in my mouth and blister at the angle of my lips. could it be a side effect from coartem?
More questions for: Lortab, Rash
You may be interested at these reviews (Write a review):
- Lamotrigine severe rash
I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
- Rash from eating kale
I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
- Heavy sweating during sleep
Pain killers like Tylenol 3, vicodin 20 years, Valium and Soma 12 years. Sweat heavy during sleep.
- Seizure patient was on depakote for 16 years now on keppra 1500 mg.
I am 28 years old and been off depakote for 5 months. I started keppra to control my seizure disorder, which works great. But for the past year I have developed osteoarthritis in my thoracic, si joints, and lumbar. I get alot of muscle hypersensitivity and pain. Can any of this be due to long term effects of seizure meds?
- Prednisone mixed results-it lets me breath (1 response)
have been on prednisone now for 3 years straight. Am taking 30mg a day just to breath. every time i have tried to taper off i have ended up in the emergency room unable to breath. That has been 7 times in the last year. I am 49 years old and was in good health 3-4 years ago. got a cough and it has been down hill.Prednisone worked great at first but then it starts to destroy the body.Had nasal passage surgery(waste of time)have broken many ribs from coughing.painful.when you are on prednisone your body takes 3-5 times longer to heal.craked tailbone from a slip. have seen over 12 doctors.reasonable gueswork. My best doc which is mine says do you want to suffocate to death or let your body try and fix itself if it can. im not for suffocation at all. Just a good medicine to counter the angriness of the steroid. Any ideas i am all ears. oh ya my eyes are starting to go and my joints as well
More reviews for: Lortab, Rash
Comments from related studies:
From this study (4 months ago):
I have an itchy rash of small bumps that have spread all over my body. Its terrible
Azy on Sep, 27, 2014:
I am now exactly dealing with the same symptoms, how long does it take for you to get rid of those red itchy bumps
From this study (12 months ago):
post surgical knee replacement for pain
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.